# SDR FDEA201107313044

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 67,373 hours, 14,133 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 12,337 hours, 2,900 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

PARKING INTO GATE, GROUND INFORMED CREW OF FIRE ON NR10 BRAKE.  FOUND HYD LINE LEAKING ONTO BRAKE CAUSING FIRE.   R & R NR 10 MAIN BRAKE IAW AMM32-43-20-4 AND REMOVED AND INSTALLED, INSPECTED TIRE, NO DEFECTS NOTED IAW AMM32-41-01-4.  ACFT OK FOR SERVICE.
